# SDR ASAA9810094

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, A GOUGE WAS FOUND ON THE RT MAIN LANDING GEAR BEAM FORWARD CORNER.  REPAIRED PER EA 5710-01047 AND BOEING TELEX ASA-SEA-94-0131RR.  (M)
